# SDR 2012FA0000342

- Difficulty date: May 27, 2012
- Submitted: May 28, 2012
- Operation: General aviation
- Aircraft: N917AH
- Make and model: Agusta AW139
- Aircraft serial: 31214
- Aircraft time: 2,834 hours, 13,335 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 3G6410A00131
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK AFTER FLIGHT, MECHANIC NOTICED CRACK ON 1 TAIL ROTOR BLADE, JUST AFT OF EROSION SHIELD, EXTENDING FROM THE INBD END OF EROSION SHIELD TO WITHIN APPROX 8" OF OTBD TIP OF THE BLADE.  MAX OPENING OF CRACK, APPROX .1875" AT INBD END.  CRACK IS EVIDENT ON BOTH UPPER AND LOWER SIDES OF BLADE, INDICATING THAT L/E COVER PLIES ARE DEPARTING.
